# SDR DALA2017030901918

- Difficulty date: March 8, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 79,858 hours, 36,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STA 1600, LT FRAME, BELOW S-27, DENTED. REMOVED DAMAGE ON STA 1600 ABOVE STR 27 L/H (1.3" X .080" TRIMOUT) AND REPAIRED IAW SRM 53-00-07 REPAIR 5 ID REPAIR IAW PS 900-5-1 NR 4.
